# SDR AALA202104269011

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 65,339 hours, 24,733 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pintle Pin
- Part number: D3215600500200
- Part serial: 182LH
- Condition: Corroded
- Location: Lt Mlg
- Part time: 65,339 hours, 24,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN LANDING GEAR AFT PINTLE PIN CORRODED. REPLACED PINTLE PIN AS REQUIRED.
